Vol. 305, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Schwarz D-surfaces in $\mathrm{Nil}_3$

Heayong Shin, Young Wook Kim, Sung-Eun Koh, Hyung Yong Lee and Seong-Deog Yang

Vol. 305 (2020), No. 2, 721–733
DOI: 10.2140/pjm.2020.305.721
Abstract

We construct a two parameter family of complete embedded triply periodic minimal surfaces in Nil3, which are the analogues of the three parameter family of the Schwarz D-surfaces in the Euclidean three space.

Keywords
minimal surfaces, Heisenberg group
Mathematical Subject Classification 2010
Primary: 53A35
Milestones
Received: 29 April 2019
Revised: 19 August 2019
Accepted: 11 October 2019
Published: 29 April 2020
Authors
Heayong Shin
Department of Mathematics
Chung-Ang University
Seoul
South Korea
Young Wook Kim
Department of Mathematics
Korea University
Seoul
South Korea
Sung-Eun Koh
Department of Mathematics
Konkuk University
Seoul
South Korea
Hyung Yong Lee
Department of Mathematics
Korea University
Seoul
South Korea
Seong-Deog Yang
Department of Mathematics
Korea University
Seoul
South Korea